Connection graphs

Tom 192 / 2006

Piotr Bart/lomiejczyk Fundamenta Mathematicae 192 (2006), 93-110 MSC: Primary 37B30; Secondary 37B35, 37B25. DOI: 10.4064/fm192-2-1

Streszczenie

We introduce connection graphs for both continuous and discrete dynamical systems. We prove the existence of connection graphs for Morse decompositions of isolated invariant sets.

Autorzy

  • Piotr Bart/lomiejczykInstitute of Mathematics
    University of Gdańsk
    Wita Stwosza 57
    80-952 Gdańsk, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek